# SDR DALA2023111009277

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 98,441 hours, 45,221 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 ACRID SMELL ON FLIGHT DECK, VHF SELCAL SWITCH POPPED OUT. ACARS- TIMEOUT RESELECT DISPLAYED. CORRECTIVE ACTION: R/R PILOT CALL PANEL REF B757 AMM 23-42-02 OPS CHECK GOOD. (4279818)
